# SDR SWAA2025051269087

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 9,624 hours, 4,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT INOP<[01] RELAMPED PER AMM 33-51-04. NO HELP;[02] R& POWER SUPPLY. OPS CK OK. PER AMM 33-51-06
